Abstract and Applied Analysis

Neutral Slant Submanifolds of a Para-Kähler Manifold

Yılmaz Gündüzalp

Full-text: Open access


We define and study both neutral slant and semineutral slant submanifolds of an almost para-Hermitian manifold and, in particular, of a para-Kähler manifold. We give characterization theorems for neutral slant and semi-neutral slant submanifolds. We also investigate the integrability conditions for the distributions involved in the definition of a semi-neutral slant submanifold when the ambient manifold is a para-Kähler manifold.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 752650, 8 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gündüzalp, Yılmaz. Neutral Slant Submanifolds of a Para-Kähler Manifold. Abstr. Appl. Anal. 2013 (2013), Article ID 752650, 8 pages. doi:10.1155/2013/752650. https://projecteuclid.org/euclid.aaa/1393512030

Export citation


  • B.-Y. Chen, “Slant immersions,” Bulletin of the Australian Mathematical Society, vol. 41, no. 1, pp. 135–147, 1990.
  • B.-Y. Chen, Geometry of Slant Submanifolds, Katholieke Universiteit Leuven, Louvain, Belgium, 1990.
  • M. Atçeken, “Semi-slant submanifolds of an almost paracontact metric manifold,” Canadian Mathematical Bulletin, vol. 53, no. 2, pp. 206–217, 2010.
  • H. Li and X. Liu, “Semineutral Slant Submanifolds of Almost Para-Hermitian Manifolds,” Georgian Mathematical Journal, vol. 12, no. 2, pp. 273–282, 2005.
  • B. Şahin and S. Keleş, “Slant submanifolds of Kaehler product manifolds,” Turkish Journal of Mathematics, vol. 31, no. 1, pp. 65–77, 2007.
  • N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică, vol. 40, no. 1, pp. 55–61, 1994.
  • A. Lotta, “Slant submanifolds in contact geometry,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 39, pp. 183–198, 1996.
  • A. Lotta, “Three-dimensional slant submanifolds of $K$-contact manifolds,” Balkan Journal of Geometry and its Applications, vol. 3, no. 1, pp. 37–51, 1998.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999.
  • K. Arslan, A. Carriazo, B.-Y. Chen, and C. Murathan, “On slant submanifolds of neutral Kaehler manifolds,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 561–584, 2010.
  • V. Cruceanu, P. Fortuny, and P. M. Gadea, “A survey on paracomplex geometry,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 83–115, 1996.
  • S. Ivanov and S. Zamkovoy, “Parahermitian and paraquaternionic manifolds,” Differential Geometry and Its Applications, vol. 23, no. 2, pp. 205–234, 2005.